# SDR DALA2020021901242

- Difficulty date: February 19, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 46,616 hours, 30,618 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, FLT ATTEND'S SMELLED ODOR FROM COFFEE MKR. COFFEE MAKER WAS EXTREMELY HOT, SMELLED LIKE ELECTRICAL BURN NEAR CKPT DOOR. I TURNED OFF GALLEY PWR. ALSO WALL AT COAT/HAT RACK WAS HOT TO THE TOUCH. AFTER GALLEY PWR WAS TURNED OFF FOR, ODOR WENT AWAY. WALL PANEL BY FLT. DK COAT/HAT RACK COOLED AS WELL. RAN QRH PROCEDURE C/W NO GO ODI PREVENTION PER ATA 2172. T/S PER MD90 FIM 21-22-00 -810-811. FOUND #1 COFFEE MAKER SIGNIFICANTLY HOTTER THAN OTHER COFFEE MAKERS. R/R #1 COFFEE MAKER REF. MD90 AMM 25-33. OPS CKS NORMAL. NO ODOR NOTED. A/C OK FOR SVC. (6955536)
